Hokkaido Mathematical Journal

Decomposition of quotients of bounded operators with respect to closability and Lebesgue-type decomposition of positive operators

Saichi IZUMINO

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 18, Number 2 (1989), 199-209.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517757

Digital Object Identifier
doi:10.14492/hokmj/1381517757

Mathematical Reviews number (MathSciNet)
MR1002844

Zentralblatt MATH identifier
0691.47002

Citation

IZUMINO, Saichi. Decomposition of quotients of bounded operators with respect to closability and Lebesgue-type decomposition of positive operators. Hokkaido Math. J. 18 (1989), no. 2, 199--209. doi:10.14492/hokmj/1381517757. https://projecteuclid.org/euclid.hokmj/1381517757


Export citation